Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Raleigh, NC

April 13, 2020Montgomery County, Stanly County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 13, 2020, 5:10 AM EDT for Montgomery County, Stanly County, North Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 5:10 AM EDT (09:10 UTC)
Expired
Apr 13, 2020, 6:00 AM EDT
In force
50 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 161 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 5:50 AM EDTTSTM WND DMG3 Wnw Troy, NCSEVERAL TREES DOWN IN THE AREA. TIME ESTIMATED BY RADAR.
Apr 13, 5:50 AM EDTTSTM WND DMG4 Wnw Troy, NCNUMEROUS TREES DOWN IN NORTHWESTERN MONTGOMERY COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:01 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WUUS52 KRAH 130910
SVRRAH
NCC123-167-131000-
/O.NEW.KRAH.SV.W.0039.200413T0910Z-200413T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
510 AM EDT Mon Apr 13 2020

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Montgomery County in central North Carolina...
  Stanly County in central North Carolina...

* Until 600 AM EDT.

* At 510 AM EDT, severe thunderstorms were located along a line
  extending from 6 miles east of Rockwell to Fairview In Union
  County, moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Albemarle, Troy, Badin Lake, Plyler, Locust, Norwood, Badin,
  Oakboro, Stanfield and Mount Gilead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3550 8030 3551 7980 3521 7989 3514 8001
      3515 8008 3517 8011 3519 8011 3519 8013
      3517 8013 3517 8016 3515 8016 3517 8020
      3516 8022 3521 8025 3517 8035 3518 8037
      3516 8044 3519 8050
TIME...MOT...LOC 0910Z 219DEG 66KT 3553 8029 3516 8052 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

77
1 follow-up statement
932 
WWUS52 KRAH 130930
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
530 AM EDT Mon Apr 13 2020

NCC123-167-131000-
/O.CON.KRAH.SV.W.0039.000000T0000Z-200413T1000Z/
Montgomery NC-Stanly NC-
530 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR MONTGOMERY AND STANLY COUNTIES...

At 530 AM EDT, severe thunderstorms were located along a line
extending from near Badin Lake to 9 miles north of Marshville, moving
northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Locust, Norwood, Badin, Oakboro,
Stanfield and Mount Gilead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3550 8030 3551 7980 3521 7989 3514 8001
      3515 8008 3517 8011 3519 8011 3519 8013
      3517 8013 3517 8016 3515 8016 3517 8020
      3516 8022 3521 8025 3517 8035 3518 8037
      3516 8044 3519 8050
TIME...MOT...LOC 0930Z 222DEG 59KT 3549 8002 3511 8031 

HAIL...<.75IN
WIND...60MPH
 
$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 13, 2:44 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
244 AM EDT Mon Apr 13 2020

.SYNOPSIS...
A warm front and associated warm, humid, and unstable air will lift
north across the Carolinas early this morning, immediately ahead of
a broken band of thunderstorms that will cross the area this
morning. A cold front will follow and cross the region tonight.

&&

.NEAR TERM /TODAY and TONIGHT/...
As of 237 AM Monday...

...A Wind Advisory For Frequent Gusts Between 40 to 50 mph Continues
through 4 PM Today...
...Severe Storms Expected through Noon Today...

Model guidance in good agreement that the highly advertised main
line of convection will approach and affect the Triad down to Anson
Co between 4-5 AM, the US-1 corridor 6-8 AM, the I-95 corridor 7-9
AM, then exiting our CWA by 11 AM or Noon.  There is some suggestion
in the CAMs that a scattered tstms may develop out ahead of the main
line of convection, and should this happen, there can be tstm
activity even earlier than the aforementioned times.

Latest mesoanalysis shows deep layer ascent with a mid-upr short
wave trough moving across the TN Valley.  Notable div aloft in
conjunction with the main line of deep convection from the central
Appalachians south to southern AL.  Given the advertised strong wind
fields, 60-80+kt of effective shear over norther GA and Upstate SC
will lift NE into our area in the pre-dawn hours.  While the
thermodynamic profile right now is fairly stable, that will soon
change as vigorous llvl southerly flow advects more buoyant airmass
into our area.  With that happening in conjunction with the
increasing aforementioned shear, the stage is set for a round of
potentially dangerous severe convection when the activity moves
through at the times noted above.  Really no changes wrt
hazards...they are all on the table...including widespread damaging
straight-line winds, tornadoes (and possibly one or two longer-lived
violent tornadoes), gold ball size hail assoc with supercells, and
heavy downpours.

Latest water vapor channel shows impressive subsidence in the wake
of the main line of convection.  Projecting that forward, in
conjunction with model guidance, suggests that we'll see sunshine
return not too long after the convection exits to our east.  Even
though the sfc fropa will be delayed until this evening, attm it
appears that our precip chances will end for today with the exiting
morning convection.  So with abundant sunshine and vigorous mixing,
higher winds aloft will continue to mix down, thus continuing the
risk for 30-40 mph winds through mid to late afternoon, thus why the
wind advy will continue until 4 PM today.   That mixing will also
help warm afternoon temp readings into the low-mid 80s.

For tonight, NE low level winds and modest CAA can be expected.
While dry aloft thanks to subsidence, forecast soundings show the
aforementioned NE flow and CAA may set the stage for scattered 3-
5kft AGL statocu overnight. Lows tonight from mid 40s northwest to
the mid 50 southeast.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
As of 230 AM Monday...

The pattern is forecast to remain active through mid week as the
mean mid/upper level l/w trough will remain over at least the
eastern half of the country. This will allow for yet another
disturbance to approach the area on Tuesday and move across the
region Tuesday night into Wednesday. As associated surface low will
track along a quasi-stationary frontal zone located across the
southeast U.S. Central NC will generally remain on the cool side of
this boundary, with only a very small threat at this time of
thunderstorms across the far south/southeast Tuesday evening/early
Wednesday morning. Thus, will continue to leave out any mention of
thunder from the forecast for now. However, we should see precip
blossom Tuesday night into Wednesday. This should result in a
cool/cold rain on Wednesday morning (rainfall amounts generally a
half inch or less, with perhaps a bit more across the southeast), as
a reinforcing surface high builds into the are from the north. The
precip should begin to end during the afternoon, with a small chance
we could see some clearing late in the day. This may result in high
temps occurring very late in the afternoon/early evening.

High temps on Tuesday are expected to range from the mid 60s north
to the mid 70s south, with lows on Wednesday morning in the 40s to
near 50 south. Highs on Wednesday, which will be greatly affected by
the precip and may not occur until very late in the day are expected
to be in the upper 40s across the northeast Piedmont and northern
and central Coastal Plain to the lower 50s elsewhere, with perhaps a
few mid 50s across far western/southwestern portions of the area.
However, we could see temps remain/drop into the 40s across a good
portion of the area during the late morning/early afternoon (with
even some upper 30s not out of the question).

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 240 AM Monday...

Cool high pressure will build into and across the area Wednesday
night through Friday. This will result in cool temps for mid April,
with below normal temps through Friday morning. Expect high temps on
Thursday will be in the lower to mid 60s. High temps on Friday
should rebound to near normal, as the surface high shifts to the
east and a warming return flow returns. Thus, expect highs in the
upper 60s to lower 70s. Morning low are expected to range from 35-40
on Thursday morning and in the upper 30s to lower 40s for Friday
morning. Thus, we may have the potential for some frost again across
portions of the area late week.

The next system is expected to move across the area Friday evening
into Saturday. Questions remain with regard to timing/strength and
moisture return in advance of this system. Thus will limit pops to
the slight chance/low chance category with high temps slightly below
normal for Saturday, generally in the mid to upper 60s after lows in
the mid to upper 40s to near 50 on Saturday morning. Surface high
pressure will quickly move across the Saturday night into Sunday,
with precip possibly returning by late Sunday. Will keep high temps
on Sunday near normal, in the lower to mid 70s.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 205 AM Monday...

Extremely poor aviation conditions expected over the next 12-18 hours
as a line of severe thunderstorms moves into the region. Ahead of
the storms, winds are quickly increasing across central NC with SSE
gusts to 30kt already.  Showers and isolated thunderstorms will be
on the increase, with the main line of storms expected to cross the
area between 09-15Z.  Confidence in the timing of the main line is
fairly high, with storms capable of producing wind gusts well in
excess of 50kt.  Ceilings should mostly hold in the IFR/MVFR range
outside of the heaviest storms.  Once the storms move through, winds
will turn to more SWrly but will still be capable of gusting to 40kt
or higher through 18Z.  After 18z,  gusts should drop to 20-30kt as
VFR conditions return, though some gusts may continue into tonight
as a cold front pushes into the area form the northwest.

Outlook beyond 06Z Tuesday:

Northwesterly winds and high pressure  will continue to usher in
drier air early Tuesday.  A stalled frontal zone along the Carolina
coast will retreat back to the north late Tuesday as an area of low
pressure tracks along the front and brings a period of rain and sub-
VFR conditions that lasts into Wednesday.  VFR should return for the
latter half of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 AM to 4 PM EDT Monday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...MWS
NEAR TERM...np
SHORT TERM...BSD
LONG TERM...BSD
AVIATION...BLS
Hazardous weather outlook, Apr 13, 3:21 AM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
321 AM EDT Mon Apr 13 2020

NCZ007-021>024-038-039-073-074-083-140730-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Stanly-
Montgomery-Anson-
321 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will be capable of producing isolated tornadoes. The time of
greatest threat will be between 4 AM and 9 AM this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ008>010-025-026-040-041-075>077-084>086-140730-
Granville-Vance-Warren-Durham-Franklin-Chatham-Wake-Moore-Lee-
Harnett-Richmond-Scotland-Hoke-
321 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will also be capable of producing wind gusts in excess of
hurricane force (74 mph), isolated tornadoes, and large hail. The
time of greatest threat will be between 5 AM and 10 AM this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ011-027-028-042-043-078-088-089-140730-
Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
321 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will be capable of producing wind gusts in excess of hurricane
force (74 mph), isolated tornadoes, and large hail. The time of
greatest threat will be between 6 AM and noon this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Apr 13, 4:05 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 AM EDT Mon Apr 13 2020

NCZ039-040-074>076-084-130845-
Richmond NC-Lee NC-Chatham NC-Randolph NC-Moore NC-Montgomery NC-
405 AM EDT Mon Apr 13 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...EASTERN
MONTGOMERY...NORTH CENTRAL RICHMOND...SOUTHEASTERN RANDOLPH...
NORTHWESTERN LEE AND SOUTHWESTERN CHATHAM COUNTIES UNTIL 445 AM
EDT...

At 405 AM EDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Biscoe, or 15 miles southeast of Troy, moving
northeast at 70 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Sanford, Pittsboro, Carthage, Siler City, Biscoe, Goldston, Robbins,
Ellerbe, Star and Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3505 7975 3518 7996 3584 7944 3566 7902
TIME...MOT...LOC 0805Z 218DEG 60KT 3517 7978

77
Local storm report, Apr 13, 5:02 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
502 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     2 NNE WALKERTOWN        36.20N 80.14W
04/13/2020                   FORSYTH            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED POWERLINES ALONG
            PINE HALL DRIVE.

&&

JJM
Local storm report, Apr 13, 5:03 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
503 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     4 W RURAL HALL          36.23N 80.36W
04/13/2020                   FORSYTH            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED POWERLINES ALONG
            DORAL DRIVE.

&&

JJM
Local storm report, Apr 13, 5:04 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
504 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     3 WNW RURAL HALL        36.26N 80.34W
04/13/2020                   FORSYTH            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A POWERLINE ALONG
            JEFFERSON CHURCH ROAD.

&&

JJM
Local storm report, Apr 13, 5:06 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     3 W RURAL HALL          36.24N 80.34W
04/13/2020                   FORSYTH            NC   911 CALL CENTER

            THUNDERSTORM WINDS DOWNED A TREE ALONG
            TOBACCOVILLE ROAD NEAR MOORE ROAD.

&&

JJM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:05 AM EDTSpecial Weather StatementRAHChatham, Moore40 min
Apr 13, 4:40 AM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph50 min
Apr 13, 4:51 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Apr 13, 5:06 AM EDTTornado WarningRAHDavidson, Forsyth, Guilford24 min
Apr 13, 5:21 AM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
Apr 13, 5:28 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph62 min
Apr 13, 5:45 AM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph30 min
Apr 13, 5:52 AM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Stanly68 min
Apr 13, 6:10 AM EDTTornado WarningRAHAlamance, Orange35 min
Apr 13, 6:19 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Granville, Orange, Person and 1 more56 min
Apr 13, 6:32 AM EDTTornado WarningRAHAlamance, Durham, Orange28 min
Apr 13, 6:41 AM EDTTornado WarningRAHGranville, Person34 min
Apr 13, 6:58 AM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more77 min
Apr 13, 7:16 AM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Vance59 min
Apr 13, 7:19 AM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland13 min
Apr 13, 7:38 AM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren47 min
Apr 13, 7:47 AM EDTTornado WarningRAHVance, Warren28 min
Apr 13, 7:51 AM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Wake, Wilson39 min
Apr 13, 8:00 AM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Nash, Sampson, Wayne60 min
Apr 13, 8:24 AM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.